MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534710
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the guide catheter was broken.However, the procedure was able to be completed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Block h11: investigation summary: with all available information, boston scientific corporation did not confirm the reported event of catheter guide break.Product analysis confirmed the guide catheter remained intact and was not detached or broken.The stent and push catheter suture holes were observed to be torn, which is consistent with the application of pressure during an attempted stent deployment.Impeded stent deployment may have contributed to the tearing of the push catheter suture hole.Additionally, the same applied forces may have contributed to tearing of the stent suture hole.The pull wire was observed to be bent with the pull wire cap detached, which is also consistent with device deformation under procedural stress encountered during the deployment attempt.The investigation concluded that the additional device damages are consistent with procedural factors, including lesion characteristics, device handling, and the technique used during the procedure (e.G., force applied).Device history records review: a review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Device technical analysis: an advanix rx biliary stent with naviflex delivery system was returned for analysis.Visual evaluation identified a guidewire within the delivery system, a kinked pull wire, and a detached pull wire cap.Additionally, the push catheter suture hole and the stent suture hole were observed to be torn.A destructive test was performed, confirming that the guide catheter remained within the delivery system and was not detached or broken.No additional damage was observed.Labeling review: a labeling review was performed and, from the information available, there is no evidence that this device was used in a manner inconsistent with the instructions for use (ifu)/product label.Risk review: a risk review was completed and confirmed that the event of catheter guide break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24274092
Report Number3005099803-2026-00487
Device Sequence Number10725881
Product Code FGE
UDI-Device Identifier08714729787266
UDI-Public(01)08714729787266(17)270709(10)37095660
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534710
Device Catalogue NumberM00534710
Device Lot Number0037095660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown